Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Leech, John
1969.
Six and Seven Dimensional Non-Lattice Sphere Packings.
Canadian Mathematical Bulletin,
Vol. 12,
Issue. 2,
p.
151.
Conway, J. H.
1969.
A characterisation of Leech's lattice.
Inventiones Mathematicae,
Vol. 7,
Issue. 2,
p.
137.
Berlekamp, E.R.
1971.
Coding theory and the Mathieu groups.
Information and Control,
Vol. 18,
Issue. 1,
p.
40.
Tits, Jacques
1971.
Séminaire Bourbaki vol. 1969/70 Exposés 364–381.
Vol. 180,
Issue. ,
p.
187.
Baranovskii, E. P.
1971.
Progress in Mathematics.
p.
209.
Blake, Ian F.
1971.
The Leech lattice as a code for the Gaussian channel.
Information and Control,
Vol. 19,
Issue. 1,
p.
66.
Sloane, N. J. A.
1972.
Sphere packings constructed from BCH and Justesen codes.
Mathematika,
Vol. 19,
Issue. 2,
p.
183.
Blake, Jan F.
1972.
Distance Properties of Group Codes for the Gaussian Channel.
SIAM Journal on Applied Mathematics,
Vol. 23,
Issue. 3,
p.
312.
Larman, D. G.
and
Rogers, C. A.
1972.
The realization of distances within sets in Euclidean space.
Mathematika,
Vol. 19,
Issue. 1,
p.
1.
Sloane, N.J.A
1972.
A survey of constructive coding theory, and a table of binary codes of highest known rate.
Discrete Mathematics,
Vol. 3,
Issue. 1-3,
p.
265.
Niemeier, Hans-Volker
1973.
Definite quadratische formen der dimension 24 und diskriminante 1.
Journal of Number Theory,
Vol. 5,
Issue. 2,
p.
142.
Mallows, C.L
Odlyzko, A.M
and
Sloane, N.J.A
1975.
Upper bounds for modular forms, lattices, and codes.
Journal of Algebra,
Vol. 36,
Issue. 1,
p.
68.
1975.
The Mathematical Theory of Coding.
p.
339.
Lenstra, H. W.
1976.
Euclidean number fields of large degree.
Inventiones mathematicae,
Vol. 38,
Issue. 3,
p.
237.
Zinov'ev, V. A.
1977.
Algebraic theory of block codes detecting independent errors.
Journal of Soviet Mathematics,
Vol. 7,
Issue. 2,
p.
243.
Hurley, James F.
and
Rudvalis, Arunas
1977.
Finite Simple Groups.
The American Mathematical Monthly,
Vol. 84,
Issue. 9,
p.
693.
1977.
The Theory of Error-Correcting Codes.
Vol. 16,
Issue. ,
p.
703.
Craig, Maurice
1978.
A cyclotomic construction for Leech's lattice.
Mathematika,
Vol. 25,
Issue. 2,
p.
236.
Conway, J. H.
Odlyzko, A. M.
and
Sloane, N. J. A.
1978.
Extremal self‐dual lattices exist only in dimensions 1 to 8, 12, 14, 15, 23, and 24.
Mathematika,
Vol. 25,
Issue. 1,
p.
36.
Gorenstein, Daniel
1979.
The classification of finite simple groups I. Simple groups and local analysis.
Bulletin of the American Mathematical Society,
Vol. 1,
Issue. 1,
p.
43.